# SDR DL72E990981

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Bs 740-774
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FAIRING RT AC BAY FRAME, CORROSION AROUND HINGES FOR ACCESS PANEL 3448 RBL 9 STA 740 TO 774.  REMOVED PANEL 3448 DAMAGED T/E.  BEGAN FABRICATING REPAIR PER M/M 53-30-1.  OK TO PAINT AND INSTALL.  COMPLETED FABRICATION PRIOR TO TREAT AND PAINT.  INSTALLED ANGLE PER M/M 53-30-1 FIG 804.  INSTALLED PANEL 3448.
